It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Rosacea Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-05-2009, 12:21 PM   #1
Registered User
(female)
 
Join Date: Apr 2009
Location: salem mass. 01970
Posts: 1
derek27 HB User
zertec for hives

hi. i have been having a problem with hives for about a month now. first they started on my behind and have gotten worse. have lupus but the doctor did a test and my lupus was fine, THANK GOD. i also have rosacea that has been really good for a while now,another THANK GOD. i believe they were brought on by stress . i have been dealing with depression,anxiety ocd for a 3 years since the rosacea started that was very hard to handle. i have taken hydroxyzine, doxepin zertec and benadryl that made the hives worse. the only thing that seems to help at all is zertec. they have now spread to my face and neck. my doctor told me to take 2 zertec a day is that ok? they are so nerve raken. i hope the go soon .thank you for listening to me. take care . Nancy. if you have any suggestions i would love to here them. thanks again. Nancy.

 
Old 04-06-2009, 04:00 AM   #2
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,032
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: zertec for hives

Yes, it is OK to take 2 zyrtec per day...12 hours apart. My doctor has approved that for serious attacks and the pharmacist confirmed it.

 
Sponsors Lightbulb
   
Old 04-06-2009, 02:11 PM   #3
Senior Veteran
(female)
 
Join Date: Feb 2001
Location: Burnet, Texas USA
Posts: 4,313
Misty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB User
Re: zertec for hives

Most likely you are allergic to some foods or medications.

Try the process of elemination in your diet.

Omit wheat 100% from your diet for 6 weeks and see if that helps.

If it does, you are probably allergic to wheat.

Omit eggs 100% from your diet for 6 weeks and see if that helps.

If it helps, you may be allergic to eggs.

Continue doing this with foods you think might be the cause.

Take a look at all medications you take, search internet to determine whether they may have a side effect such as hives. Discuss with your doctor the possibility of medications causing the hives.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
hives and lupus tigerpaw Lupus 7 04-23-2010 07:07 AM
Hives? Lip Swelling/Itchy "Bites"..etc... HELP! popps Allergies 18 04-11-2008 05:01 PM
Zertec LANCE2726 Allergies 2 02-01-2008 12:55 PM
What finally cured my chronic hives HAIRDOER Allergies 37 01-19-2008 01:52 PM
Hives with Hyperthyroid Sqtpy Thyroid Disorders 7 12-15-2007 01:37 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



xdenielx (2), downtownoffice1 (2), desertdiabetic (1), skullknight10 (1), alpinemeadow (1), LPZ (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 05:14 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!